# SDR ASOA200900981

- Difficulty date: September 7, 2009
- Submitted: September 10, 2009
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 17,804 hours, 13,092 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Unknown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT AT FORWARD FLIGHT ATTENDANT STATION REQUIRES REPLACEMENT
